# SDR DLM88991271

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720001
- Condition: Broken
- Location: Row 3cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3CD EMERGENCY TRACK LIGHT INOP.  REPLACED LIGHT.
